ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing
- Breathe a Little Easier - A powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing.
- Clear, Healthy Eyes - Reduce the dry, itchy eyes and redness caused by pollen, dander, and seasonal allergies for true clarity.
- Relieve Common Cold Symptoms - This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
- Rest Better - Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night's rest. Avoid driving after use.
- Use as Directed - These HCl antihistamine tablets should always be used as directed. Please read package for more details on proper use and dosage.
Sleep Aid 50 mg, Maximum Strength, 96 Softgels (Compare to Unisom)
$11.68 out of stock
- Compare to Maximum Strength Unisom SleepGels Active Ingredient.
- Nighttime Softgels.
- Diphenhydramine HCl, 50 mg.
- 96 Softgels.
- Product, Packaging May Vary
Deep Sleep Music for Stress Relief: Healing Delta Binaural Beats for Brain Power
Meditation Relax Music Channel presents Stress Relief Relaxing Music. Deep Sleep Delta Waves Background for Meditation, Study, Yoga. This cosmic and ...
Drug information for rexall sleep aid by Dolgencorp, LLC. Includes: facts, uses, warnings, directions and more.
Rexall Sleep Aid | Dolgencorp, Llc adults and children 12 years and over take 2 caplets at bedtime if needed, or as directed by a doctor children under 12 years do not use Close
Purpose Nighttime sleep-aid. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Directions adults and children 12 years and over - take 2 caplets at bedtime if needed, or as directed by a doctor ... Principal Display Panel Sleep-Aid - Non-habit forming - For a restful night’s sleep...